# SDR 97ZZZM514

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND RT WING STATION 738.5 LOWER RIB FLANGE IS CRACKED AT STRINGER NR 8 ATTACH POINT.  STOP DRILLED CRACK IAW B 727 SRM 51-10-1.  FABRICATED CHANNEL FROM 7075-0 .080 4 INCH BY 15 INCH IAW B727 SRM 57-10-5.  HEAT TREATED TO 7075-T6.  DRILLED AND TRIMMED TO FIT AND DEBURRED IAW 51-10-5.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR CHANNEL IAW SRM 51-30-2.
